# SDR AALA200802190

- Difficulty date: August 25, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- Aircraft time: 44,825 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T933/25AUG.  CREW REPORTED NOSE GEAR UNSAFE INDICATIONS ON BOTH SYSTEMS AFTER NOSE GEAR RETRACTION.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LT AND RT HAND SYSTEM NOSE LANDING GEAR DOOR SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPS.
